MAUDE Adverse Event Report: ZIMMER BIOMET, INC. MILLER/GALANTE UNICOMPARTMENTAL KNEE TENSION GAUGE; INSTRUMENT, KNEE

ZIMMER BIOMET, INC. MILLER/GALANTE UNICOMPARTMENTAL KNEE TENSION GAUGE; INSTRUMENT, KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source - foreign: (b)(6).The complainant has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Investigation incomplete.
 
Event or Problem Description
It is reported that during kit inspection at the zimmer biomet spain warehouse, the tension gauge was identified to be broken.There was no patient involvement.No adverse events were identified as a result of this malfunction.
 
Additional Manufacturer Narrative
The complaint sample was evaluated and the reported event was confirmed.Visual examination of the returned product showed signs of repeated use.Analysis of the fracture determined that the fracture occurred near the end of a transition to a reduced thickness and was consistent with bending overload failure mode.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
MILLER/GALANTE UNICOMPARTMENTAL KNEE TENSION GAUGE
Common Device Name
INSTRUMENT, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10886201
Report Number0001822565-2020-03905
Device Sequence Number3216531
Product Code LXH
UDI-Device Identifier00889024192690
UDI-Public(01)00889024192690(10)63782106
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00578907100
Device Lot Number63782106
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/11/2020
Supplement Date Received by Manufacturer02/17/2021
Initial Report FDA Received Date11/23/2020
Supplement Report FDA Received Date02/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1